# SDR ASAA2024040349444

- Difficulty date: April 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986 R-Lbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 986 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. BLENDED CORROSION, ORIGINAL THICK 0.150 IAW B737-800 SRM 53-70-51-0I-1. REMAINING THICK AT RBL47 0.105, REMOVED 0.045. DOUBLE DRILLED HOLE AT LBL-38. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. CUT OUT DAMAGE STA 986 LBL50-RBL50 AND CUT MACHINED INTERCOSTALS STA 986-1006 LBL32 AND RBL32 IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1. FABRICATED 'T' CHORD SECTION, SPLICE ANGLES, STRAPS, CORNER FITTINGS, AND SHEAR TIES IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1. ALODINED IAW B737-800 SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. INSTALLED CORNER FITTINGS, 'T' CHORD SECTION, SPLICE ANGLES, STRAPS, SHEAR TIES AND MACHINED INTERCOSTALS IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1.
